# SDR CA050718007

- Difficulty date: July 7, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 15,696 hours
- Engine: Allsn 250C20B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 206040532101
- Part serial: LK3903
- Condition: Unserviceable
- Location: Transmission
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED OF AN UNUSUAL VIBRATION THROUGH THE AIRFRAME AFTER SHUTDOWN.  A/C INSPECTED AND FOUND ONE SPHERICAL BEARING HAD LOST ITS STAKING AND WAS FREE TO MOVE.  RESTRAINT REPLACED AND A/C RETURNED TO SERVICE
